# SDR FDEA2019121382687

- Difficulty date: September 18, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: APB74471
- Condition: Corroded
- Location: Bs 1235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER CARGO COMPT UNDER FLOOR NEAR STA 1235 AT LBL 106 STRUCTURE  EXFOLIATED.
